id-eCK Secure ID-Based Authenticated Key Exchange on Symmetric and Asymmetric Pairing

Atsushi FUJIOKA  Fumitaka HOSHINO  Tetsutaro KOBAYASHI  Koutarou SUZUKI  Berkant USTAOLU  Kazuki YONEYAMA  

Publication
IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences   Vol.E96-A   No.6   pp.1139-1155
Publication Date: 2013/06/01
Online ISSN: 1745-1337
Print ISSN: 0916-8508
Type of Manuscript: Special Section PAPER (Special Section on Discrete Mathematics and Its Applications)
Category: 
Keyword: 
identity-based authenticated key exchange,  gap Bilinear Diffie-Hellman assumption,  identity-based extended Canetti-Krawczyk model,  random oracle model,  

Full Text: PDF(695.8KB)
>>Buy this Article


Summary: 
In this paper, we propose an identity-based authenticated key exchange (ID-AKE) protocol that is secure in the identity-based extended Canetti-Krawczyk (id-eCK) model in the random oracle model under the gap Bilinear Diffie-Hellman assumption. The proposed ID-AKE protocol is the most efficient among the existing ID-AKE protocols that is id-eCK secure, and it can be extended to use in asymmetric pairing.